[1] |
LONG Qin-yi, XU Li-ping.
Estimates of the Parameter and Reliability Function for the Topp-Leone Distribution under Type-I Left Censoring
[J]. Chinese Quarterly Journal of Mathematics, 2023, 38(1): 97-110.
|
[2] |
LIU Shuo.
A Hovey Triple Arising from a Frobenius Pair
[J]. Chinese Quarterly Journal of Mathematics, 2021, 36(2): 176-187.
|
[3] |
GUAN Daniel.
On Some Recent Progress in Complex Geometry|the Area Related to Homogeneous Manifolds
[J]. Chinese Quarterly Journal of Mathematics, 2020, 35(2): 111-144.
|
[4] |
LIU Jiang-jun, QU Zhen, HU Gang.
A Regularity Criterion Via the Pressure On the Three-dimensional Micropolar Fluid Equations in Besov Space
[J]. Chinese Quarterly Journal of Mathematics, 2020, 35(1): 46-55.
|
[5] |
WANG Ya-min, SAI Peng-fei.
Common Fixed Point Theorems for Generalized Cyclic Contraction Pairs in 62-metric Spaces
[J]. Chinese Quarterly Journal of Mathematics, 2020, 35(1): 63-76.
|
[6] |
LONG Bing, ZHANG Zhong-zhan.
Statistical Analysis for Constant-stress Partially Accelerated Life Test with Interval Censored Data
[J]. Chinese Quarterly Journal of Mathematics, 2019, 34(1): 1-13.
|
[7] |
MAO Song, SHI Yi-min.
Likelihood Inference under Generalized Hybrid Censoring Scheme with Competing Risks
[J]. Chinese Quarterly Journal of Mathematics, 2016, 31(2): 178-188.
|
[8] |
HOU Hua-lei, JIANG Yao-wei, SHI Yi-min.
Parameter Estimations in BurrXII Model Using Masked Data
[J]. Chinese Quarterly Journal of Mathematics, 2011, 26(2): 251-255.
|
[9] |
HAN Ming.
E-Bayesian Estimation of the Products Reliability when Testing Reveals no Failure
[J]. Chinese Quarterly Journal of Mathematics, 2009, 24(3): 407-414.
|
[10] |
WANG Yu.
Parameter Estimations of the TFR Model Under Exponential Distribution at a Normal Stress
[J]. Chinese Quarterly Journal of Mathematics, 2009, 24(2): 234-238.
|
[11] |
WANG Rong-hua, FEI He-liang .
Statistical Analysis for the Birnbaum-Saunders Fatigue Life Distribution under Multiply Type-ⅡCensoring
[J]. Chinese Quarterly Journal of Mathematics, 2006, 21(1): 15-27.
|
[12] |
WANG Rong-hua, FEI He-liang.
Statistical Analysis for the Birnbaum-Saunders Fatigue Life Distribution under Type-Ⅱ Bilateral Censoring and Multiply Type-II Censoring
[J]. Chinese Quarterly Journal of Mathematics, 2004, 19(2): 126-132.
|
[13] |
XU Yong, KANG Hu-i guang , SHI Y-i min.
Bayesian and Multiple Bayesian Analysis of the Reliability Performances for Series System with Cold Standby Units
[J]. Chinese Quarterly Journal of Mathematics, 2002, 16(2): 26-30.
|
[14] |
LIU Ru-i yuan, LI He-cheng.
Optimum Constant-stress Plan for Accelerated Life Test with Censoring Ⅱ
[J]. Chinese Quarterly Journal of Mathematics, 2002, 16(1): 58-64.
|
[15] |
WANG Qing-cheng.
Statistical Properties and Confidence Limits about the Mean Time between the Failures (MTBF) in Failure-free Period Life Test (FFPLT)
[J]. Chinese Quarterly Journal of Mathematics, 2001, 16(1): 9-19.
|